| Model Number |
SL-822 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic ovarian cystectomy, on the skin, the thread broke as soon as it was opened for use.This issue occurred on three devices.Additionally, while using a new different type of suture on the fallopian tube, both needle and thread broke.To resolve the issue, a new suture was used.
Additional Manufacturer Narrative
D10.Concomitant products: sl-691, sl-691 polysorb* 4-0 und 75cm c13 x36 (lot d4b2079fy); sl-691, sl-691 polysorb* 4-0 und 75cm c13 x36 (lot d4b3294fy); gl-181, gl-181 polysorb* 4-0 vio 75cm cv25 x36 (lot a3h2200y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.